# SDR AU981326

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: SAB3562131186121
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANKS LEAKING.  SUBMITTER STATED ALL TANKS WERE DETERIORATED AND/OR DAMAGED.
